# SDR HEEA077727

- Difficulty date: January 22, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N402PH
- Make and model: Bell 407
- Aircraft serial: 53159
- Aircraft time: 4,887 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Hub
- Part number: 407012101111
- Part serial: 53396
- Condition: Damaged
- Location: Tail Rotor
- Part time: 1,710 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR HUB HAS SEPARATED RUBBER.
